The Doc decided to add a medication to my regimen.
I took the first dose Friday morning and have discovered something that I never knew about before.
Within 10 hours I’d broken out all over and I’m so itchy I’m loosing my mind.
I will never ever tease my dog about having to wear the “Cone Of Shame” again.
All I want to do is scrub myself with steel wool, or just peel my skin off completely
My wrists, hands, feet were swollen and my hands hurt in a way I never knew was possible.
Forget water boarding give me one of these little pills and I’ll tell you ANYTHING.
The large welts on my arms are starting to go away but the itching on my legs is driving me crazy. I am frankly amazed that only little pill could cause this kind of annoyance for going on 3 days.
The itching has messed up my concentration so bad that I haven’t been able to read, write, or much of anything since Friday. I spent yesterday dozing with the assistance of Benadryl every 6 hours.
Problem is, there’s a lot of stuff I needed to get done this weekend.
So guys, before your Doc gives you some drug… as him if he’s ever taken it and what it did to him.